Alert archive / Louisiana / Special Weather Statements in 2011

Special Weather Statement, NWS Jackson, MS

July 27, 2011Jefferson County, Mississippi; Madison Parish, Tensas Parish, Louisiana

NWS Jackson, MS issued this special weather statement at Jul 27, 2011, 7:13 PM CDT for Jefferson County, Mississippi; Madison Parish, Tensas Parish, Louisiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2011, 7:13 PM CDT (00:13 UTC)
Expired
Jul 27, 2011, 7:45 PM CDT
In force
32 min
Issued by
NWS Jackson, MS

Counties Madison Parish, LA, Tensas Parish, LA, Jefferson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 109 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2011-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 807 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2011-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
807 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1133 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

781 
WWUS84 KJAN 280013
SPSJAN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
713 PM CDT WED JUL 27 2011

LAZ016-025-MSZ047-053-059-060-280045-
ADAMS MS-WARREN MS-JEFFERSON MS-CLAIBORNE MS-TENSAS LA-MADISON LA-
713 PM CDT WED JUL 27 2011

A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS 
LOCATED FROM TALLULAH TO 9 MILES SOUTHWEST OF ALCORN AT 713 PM 
CDT...MOVING WEST AT 20 MPH.

HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN WESTERN CLAIBORNE...NORTHWESTERN JEFFERSON...SOUTHWESTERN
WARREN AND EXTREME NORTH CENTRAL ADAMS COUNTIES...AND SOUTHEASTERN
MADISON AND EASTERN TENSAS PARISHES SHOULD MONITOR THESE STORMS
CLOSELY.

LAT...LON 3241 9098 3173 9098 3173 9135 3241 9136
TIME...MOT...LOC 0013Z 100DEG 17KT 3238 9121 3203 9129
          3176 9122

$$

JA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jul 27, 2:50 PM CDT, 4 hours 23 minutes earlier.

Area forecast discussion, Jul 27, 2:50 PM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
250 PM CDT WED JUL 27 2011

.SHORT TERM...THE PRIMARY CONCERNS WILL BE OUR CHANCES OF RAINS WITH
LOCALLY HEAVY DOWN POURS FROM SLOW MOVING THUNDERSTORMS...FOLLOWED BY
HEAT INDEX VALUES AS WELL AS POPS AND TEMPS.

LATEST SATELLITE IMAGERY SHOWS THE MEAN RIDGE WAS CENTERED OVER THE
MIDSOUTH REGION...WHILE THE ARKLAMISS WAS UNDER A WEAK AREA OF THE
UPPER RIDGE WITH AN INVERTED TROUGH TO THE WEST. VAPOR IMAGERY
SHOWED SOME MIDLEVEL DRYING EXTENDING SOUTH TO AROUND TOWARD HIGHWAY
84 GOING TO INTERSTATE 20 IN CENTRAL MISSISSIPPI. A WEAK DISSIPATING
LOW LEVEL BOUNDARY WAS ALSO NOTED ACROSS THE CENTRAL PORTION OF THE
ARKLAMISS REGION. AREA RADARS HAVE BEEN PICKING UP SOME ISOLATED TO
SCATTERED CONVECTION TRACKING WEST IN LOW LEVEL EASTERLY FLOW. THE
MAIN AREA OF CONVECTION WAS NOTED ALONG THE COASTAL AREAS. THIS WAS
BEING ASSISTED BY SOME ISENTROPIC LIFT FROM THE EAST.

FOR THE REMAINDER OF THE AFTERNOON EXPECT THE BEST CHANCES OF RAIN
TO STAY SOUTH OF INTERSTATE 20. WITH SO MUCH PRECIPITABLE WATER WILL LOOK
FOR THE POTENTIAL FOR SOME LOCALLY HEAVY DOWN POURS. WILL PUT IN
PRE-EVENING WORDING FOR THE ZONES. ALSO REDUCED POPS SOME IN THE
SOUTH FOR THE PRE-EVENING WORDING.

FOR TONIGHT THROUGH FRIDAY NIGHT...EXPECT THE CONVECTION TO
GRADUALLY DIMINISH AFTER SUNSET. THERE WILL BE THE POTENTIAL FOR ISOLATED
SHOWERS GENERALLY ALONG AND SOUTH OF INTERSTATE 20 OVERNIGHT. LOWS
WILL BE IN THE LOWER TO MIDDLE 70S. OTHERWISE FOR THE PERIOD EXPECT
A SERIES OF WEAK DISTURBANCES TO CROSS THE REGION FROM THE EAST. THE
MODELS KEEP DECENT CHANCES OF RAIN AROUND FOR THURSDAY...BUT TRY TO
DRY POPS OUT ON FRIDAY SOME. THE EURO AND SREF MODELS KEEPS SOME
DECENT QPF COVERAGE FOR FRIDAY. WITH PRECIPITABLE WATER BEING AROUND
2 INCHES FOR THE PERIOD...AM INCLINE TO KEEP AT LEAST SCATTERED POPS
ON FRIDAY PER THE EURO AND SREF MODELS. SHORT RANGE MODELS SHOWS
THAT THE MEAN RIDGE CENTER WILL ROTATE TOWARD THE GULF COASTAL
REGION ON FRIDAY-FRIDAY NIGHT. THIS IS WHY THE MODELS CUT DOWN POPS
SOME. THE NATIONAL AND LOCAL WRF MODELS KEEPS THE BEST CHANCES OF
RAIN IN THE SOUTH FOR THE PERIOD...WHICH SEEMS REASONABLE. HEAT
INDEXES WILL BE ON THE RISE SOME THROUGH THE SHORT TERM AS THE MEAN
RIDGE CENTER PUSHES TOWARD THE REGION FROM THE APPALACHIANS WITH
VALUES OF 105-108 DEGREES. FOR RIGHT NOW WILL NOT ISSUE ANY HEAT
ADVISORIES FOR THE PERIOD. AS FAR AS TEMPS ARE CONCERN USED A BLEND
OF ENSEMBLES...GMOS AND MAV GUIDANCE. HIGHS WILL BE IN THE LOWER TO
MIDDLE 90S ON THURSDAY AND FRIDAY. WITH THIS HUMID AIRMASS LOWS WILL
BE IN THE LOWER TO MIDDLE 70S./17/

./PREVIOUS LONG TERM...SATURDAY THROUGH WEDNESDAY...MODEL CONSENSUS
SHOWS AN EASTERLY WAVE/POSSIBLE TROPICAL LOW ROUNDING THE HIGH AND
OVER THE WESTERN GULF WATERS. THIS FEATURE WILL LIKELY BE TOO FAR
WEST OF OUR CWA TO IMPACT OUR WEATHER BUT DAYTIME HEATING SHOULD
AGAIN LEAD TO A DECENT COVERAGE OF SHOWERS AND THUNDERSTORMS WITH
THE GREATEST POPS BEING CARRIED ACROSS THE SOUTHERN HALF OF OUR CWA.
AFTERNOON HIGHS SHOULD BE NEAR NORMAL IN THE LOWER 90S AT MOST
SITES. SATURDAY BOTH THE HIGH SURFACE AND ALOFT WILL TRACK WEST
ACROSS OUR CWA. DRIER AIR ALOFT WITH PWS JUST BELOW TWO INCHES IS
PROGGED TO MOVE NORTH INTO OUR AREA FROM THE SOUTH. TEMPERATURES
WILL TOP OUT SEVERAL DEGREES WARMER SATURDAY. DUE TO INCREASED
SYNOPTIC SUBSIDENCE AND LOWER PWS...COVERAGE OF CONVECTION WILL
LIKELY BE LESS BUT ISOLATED MAINLY AFTERNOON AND EVENING STORMS WILL
BE POSSIBLE. SUNDAY AND MONDAY THE MID LEVEL HIGH LOOKS TO
STRENGTHEN AND BECOME CENTERED OVER THE SOUTHERN PLAINS WHILE
SURFACE RIDGING PERSISTS OVER OUR CWA. GRADUALLY WARMER TEMPERATURES
AND LOWER POPS WOULD BE THE NORMAL RESULT BUT THE GFS AND TO A
WEAKER EXTENT...THE ECMWF...SHOW A POTENT SHORTWAVE IN THE NORTHWEST
FLOW ALOFT THAT MAY ENHANCE CONVECTION IN THE NORTHWEST LATE SUNDAY
AND SUNDAY NIGHT AND THEN ENHANCE CONVECTION OVER THE SOUTHERN
PORTIONS OF OUR CWA MONDAY. THE GFS IS SHOWING PWS IN EXCESS OF TWO
AND A QUARTER INCHES OVER OUR CWA BY MONDAY. CLOUDS AND RAIN MAY
LIMIT INSOLATION BUT WL CONTINUE TO MENTION HIGH HEAT INDEX VALUES
DURING THE PERIOD IN THE HWO AS FORECAST VALUES STILL EXCEED 105
SUNDAY AND MONDAY AFTERNOONS. TUESDAY AND WEDNESDAY THE MID LEVEL
HIGH LOOKS TO WEAKEN AND FLATTEN ACROSS THE SOUTHERN STATES. WARMER
THAN NORMAL TEMPERATURES ARE EXPECTED ALONG WITH ABOVE NORMAL
HUMIDITY LEVELS. DIURNAL RAIN CHANCES WITH GREATER COVERAGE ACROSS
THE SOUTHERN HALF OF THE CWA WILL BE MOST LIKELY. /22/

&&

.AVIATION...VFR CONDITIONS CONTINUE AT MOST TAF SITES THIS
AFTERNOON.  SCATTERED SHOWERS AND STORMS ARE DEVELOPING AS EXPECTED.
SITES THAT OBSERVE ANY OF THIS ACTIVITY WILL EXPERIENCE A BRIEF
PERIOD OF MVFR/IFR CEILINGS AND/OR VISIBILITIES.  KJAN...KMEI...AND
KHBG HAVE THE BEST CHANCES FOR SEEING SCATTERED CONVECTION...WHICH
COULD LINGER INTO THIS EVENING.  FOR TONIGHT...VFR CONDITIONS ARE
EXPECTED ONCE AGAIN.  HOWEVER AS HAS BEEN THE CASE THE PAST SEVERAL
MORNINGS...TOWARDS DAY BREAK THURSDAY ANOTHER BOUT OF MVFR/IFR
CEILINGS AND/OR VISIBILITIES WILL BE POSSIBLE AT SOME SITES DUE TO
LOW STRATUS AND PATCHY FOG. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       74  94  75  95 /  28  44  31  36
MERIDIAN      74  93  73  96 /  28  35  27  37
VICKSBURG     74  94  75  97 /  25  49  38  37
HATTIESBURG   74  92  75  96 /  35  53  27  38
NATCHEZ       74  93  75  93 /  25  47  29  45
GREENVILLE    75  95  75  94 /  13  54  45  43
GREENWOOD     74  94  74  95 /  14  46  36  39

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

17/19/22
Hazardous weather outlook, Jul 27, 2:02 PM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
202 PM CDT WED JUL 27 2011

LAZ015-016-023>026-MSZ043-047>066-072>074-281915-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-
MADISON MS-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-
COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-
LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-
FORREST-
202 PM CDT WED JUL 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF BOTH CENTRAL
MISSISSIPPI AND NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND THURSDAY...

SLOW MOVING SCATTERED SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING
RAINFALL RATES IN EXCESS OF ONE TO TWO INCHES AN HOUR WILL BE
POSSIBLE THROUGH THE REMAINDER OF THIS AFTERNOON AND INTO THIS
EVENING. WHERE THIS HEAVY RAINFALL PERSISTS...OR OCCURS REPEATEDLY...
LOCALIZED FLASH FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY...

HOT TEMPERATURES LOOK TO RETURN WITH CONTINUED HIGH HUMIDITY LEVELS
BY THE START OF NEXT WEEK. THIS WILL RESULT IN AFTERNOON HEAT INDEX
VALUES NEAR 105 IN MANY LOCATIONS...ALONG WITH OVERNIGHT TEMPERATURES
REMAINING AT OR ABOVE 75 PROVIDING LITTLE RELIEF FROM HEAT STRESS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

ARZ074-075-LAZ007>009-MSZ018-019-025>042-044>046-281915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-
202 PM CDT WED JUL 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...AND PORTIONS OF BOTH NORTHEAST LOUISIANA AND CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY...

THE COMBINATION OF WARM TEMPERATURES AND HUMID CONDITIONS WILL
RESULT IN HEAT INDICES RANGING BETWEEN 105 AND 109 DEGREES THURSDAY
AFTERNOON...ESPECIALLY IN THE DELTA.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY...

HOT TEMPERATURES LOOK TO RETURN WITH CONTINUED HIGH HUMIDITY LEVELS
BY THE START OF NEXT WEEK. THIS WILL RESULT IN AFTERNOON HEAT INDEX
VALUES EXCEEDING 105 IN MANY LOCATIONS...ALONG WITH OVERNIGHT
TEMPERATURES REMAINING AT OR ABOVE 75 DEGREES...PROVIDING LITTLE
RELIEF FROM THE HEAT STRESS. IT IS POSSIBLE THAT OVER THE UPCOMING
DAYS...A HEAT ADVISORY COULD BECOME NECESSARY FOR PORTIONS OF THE
OUTLOOK AREA.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

19

In the hours before

Special weather statement, Jul 27, 5:58 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
558 PM CDT WED JUL 27 2011

MSZ032-272330-
CHOCTAW MS-
558 PM CDT WED JUL 27 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 5 MILES SOUTHWEST OF ACKERMAN AT 558 PM CDT...MOVING WEST AT
15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHERN CHOCTAW COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3319 8915 3320 8921 3316 8922 3318 8932
      3328 8931 3329 8935 3341 8929 3331 8909
TIME...MOT...LOC 2258Z 110DEG 14KT 3326 8923

JA
Special weather statement, Jul 27, 6:00 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
600 PM CDT WED JUL 27 2011

MSZ047-272330-
WARREN MS-
600 PM CDT WED JUL 27 2011

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 12 MILES NORTHEAST OF YOUNGTON TO 19 MILES
SOUTHEAST OF BOVINA AT 600 PM CDT. THE LINE WAS MOVING TO THE WEST
AROUND 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN WARREN COUNTY SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3221 9114 3222 9100 3219 9100 3229 9098
      3232 9090 3237 9087 3235 9099 3245 9100
      3244 9101 3249 9097 3243 9096 3244 9086
      3258 9086 3262 9069 3253 9056 3215 9077
      3208 9094 3218 9105 3212 9106 3214 9117
TIME...MOT...LOC 2300Z 270DEG 0KT 3253 9043 3234 9058
          3211 9057

OLB
Special weather statement, Jul 27, 6:09 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
609 PM CDT WED JUL 27 2011

MSZ048-280000-
HINDS MS-
609 PM CDT WED JUL 27 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES NORTH OF UTICA AT 610 PM CDT...MOVING WEST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN WESTERN HINDS COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3206 9072 3224 9073 3230 9070 3233 9070
      3234 9071 3235 9068 3234 9063 3237 9064
      3238 9063 3237 9044 3205 9055 3205 9071
TIME...MOT...LOC 2310Z 090DEG 21KT 3214 9064

OLB
Special weather statement, Jul 27, 6:25 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
625 PM CDT WED JUL 27 2011

MSZ037-280025-
ATTALA MS-
625 PM CDT WED JUL 27 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 6 MILES EAST OF HESTERVILLE AT 625 PM CDT...MOVING WEST AT 40
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHERN ATTALA COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3306 8944 3311 8980 3319 8977 3320 8975
      3323 8974 3329 8970 3328 8933
TIME...MOT...LOC 2325Z 102DEG 36KT 3318 8957

OLB
Special weather statement, Jul 27, 6:38 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
638 PM CDT WED JUL 27 2011

MSZ056-057-065-066-280040-
SMITH MS-JONES MS-JASPER MS-COVINGTON MS-
638 PM CDT WED JUL 27 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 7 MILES SOUTHWEST OF MOSS AT 638 PM CDT...MOVING NORTHWEST AT
20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHEASTERN COVINGTON...SOUTHWESTERN JASPER...NORTHWESTERN
JONES AND SOUTHEASTERN SMITH COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3170 8963 3197 8951 3183 8916 3157 8925
TIME...MOT...LOC 2338Z 114DEG 41KT 3176 8932

OLB
Special weather statement, Jul 27, 7:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
713 PM CDT WED JUL 27 2011

LAZ016-025-MSZ047-053-059-060-280045-
ADAMS MS-WARREN MS-JEFFERSON MS-CLAIBORNE MS-TENSAS LA-MADISON LA-
713 PM CDT WED JUL 27 2011

A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED FROM TALLULAH TO 9 MILES SOUTHWEST OF ALCORN AT 713 PM
CDT...MOVING WEST AT 20 MPH.

HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN WESTERN CLAIBORNE...NORTHWESTERN JEFFERSON...SOUTHWESTERN
WARREN AND EXTREME NORTH CENTRAL ADAMS COUNTIES...AND SOUTHEASTERN
MADISON AND EASTERN TENSAS PARISHES SHOULD MONITOR THESE STORMS
CLOSELY.

LAT...LON 3241 9098 3173 9098 3173 9135 3241 9136
TIME...MOT...LOC 0013Z 100DEG 17KT 3238 9121 3203 9129
          3176 9122

JA

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 7:26 PM CDTSpecial Weather StatementJANCarroll, Holmes74 min

Nearby

Special Weather Statements in Louisiana, 2011Special Weather Statements in Mississippi, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.